Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
EricB

scars after accutane

I just finshed taking accutane about a week ago and i am left with scars. They look bad, but I am not sure if alot of it is just red marks. has anyone who has taken accutane experienced this? did the scars improve over time as your skin recovered from the accutane? What is weird is that I didnt even have acne on my cheeks until I started taking the accutane and then I got these big cysts like blood blisters during my initial break out. I feel like my acne was not there long enough to really cause this much damage though... I really want to have laser resurfacing done, but I have to wait a year for that. A girl I know told me she had really bad acne for 10 years and took accutane which cleared her up, she said her doc said to wait a year to have anything done about the scars and then after a year she said she didnt even need to do anything because they improved alot during that year. Anyone got any experience to share?

thanks alot,

eric b.

Share this post


Link to post
Share on other sites

There has been like 1 000 000 posts like this before.

Why dont you just look instead of asking if anybody experienced it?

Share this post


Link to post
Share on other sites

notsobad: woa, sorry man... thanks for bein friendly about it... :rolleyes:

nextel: yea it sux... did you have an initial break out?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×